Progesterone Cream Bioidentical -- for high adrenals

by Dianne
(AZ)

I began taking 250-300 mg of progesterone cream to combat high adrenals. I took 100 mg, then 200, then 300mg. After a 2 wks, I began breaking out badly. My skin became greasy looking. I did lose about 10 pounds initially but the progesterone cream conflicted with my synthroid. Everytime I would take synthroid, my heart would palpitate. I was told to go higher until I was at 300 mg to combat the acne, but the acne got worse everytime I went higher. Oil was coming out of my ears, and my hair began to falling out, then I began getter bigger-wider looking and bloating. I took the cream an average of 275 mg per day for 4 wks. Finally, I stopped for a few days, and went back on progesterone cream at 30 mg, then 50 mg-75. But I am still breaking out but much less. I tried 100 mg but I broke out . The higher dosages made the acne worse not better. How long will be it before I rebalance. Finally, I'm beginning to be able to take synthroid but I'm still looking heavier and breaking out -- but much less. I'm off the high dosages of progesterone cream 10 days. Taking between 50-75 mg.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...